# SDR MEX2002216

- Difficulty date: July 9, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N802AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 731376A
- Part serial: 2084
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: C

## Discrepancy

FLT 490 - MEX-LAX - CAPTAIN ABORTED TAKEOFF, RADAR FAILED, OVERHEAT LIGHT WAS ON AND BURNING SMELL WAS DETECTED.  DURING CHECK RADAR AND EICAS MESSAGES WERE OK AND BURNING SMELL DISAPPEARED.  AIR CONDITIONING PACKS, TRIM VALVES WERE CHECKED, ALL OK.  AIRCRAFT WAS SENT TO THE HANGAR.  LEFT SUPPLY FAN WAS REPLACED IAW MM 21-58-06, LOW FLOW SENSORS TS5155 AND TS5156 WERE REPLACED IAW MM 21-58-17, RADAR WAS CHECKED IAW MM 34-43-00, NO FAILS WERE FOUND.  (M)
